It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-06-2006, 06:49 AM   #1
Junior Member
(male)
 
Join Date: Oct 2005
Posts: 39
HappyOdyssey HB User
Off Accutane and face blotchy...will this go away?

Hey all,

I've been on Accutane for three months for body acne, my face was fine. I've experienced blurred vision and my derm has taken me off the medication as he doesn't know why this side effect is a problem for me (had an eye exam and all was fine but still..).

My face has become quite blotchy with little red spots on my cheeks and forehead that I NEVER had a problem with before. Will this resolve does anyone know? I hope I haven't encouraged acne to present on my face now by taking Accutane and not being able to complete the course.

Many thanks,
Alex.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Accutane Thread! Tips/stories Anything Accutane Related Accutane Dude Acne 47 11-12-2010 07:44 AM
Accutane at age 51! Scared, (fed-up!) But Hopeful... Accutaneatfifty Acne 26 02-24-2010 12:51 AM
La and Al's Accutane Support Group allibear Acne 40 02-25-2006 11:35 AM
accutane...is this normal thatshot20 Acne 6 07-12-2005 03:17 AM
Question for Accutane Users harmony6 Acne 6 01-20-2005 04:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!